ML CHARACTERIZATION OF THE MULTIVARIATE NORMAL-DISTRIBUTION

Autor(en): STADJE, W 
Stichwörter: CHARACTERIZATION; Mathematics; MAXIMUM LIKELIHOOD; MULTIVARIATE NORMAL DISTRIBUTION; Statistics & Probability; TRANSLATION FAMILY
Erscheinungsdatum: 1993
Herausgeber: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Journal: JOURNAL OF MULTIVARIATE ANALYSIS
Volumen: 46
Ausgabe: 1
Startseite: 131
Seitenende: 138
ISSN: 0047259X
DOI: 10.1006/jmva.1993.1052

Show full item record

Google ScholarTM

Check

Altmetric